# SDR 97ZZZX3858

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 15,782 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

MIA/NAS - FLT 7156 - RIGHT ENGINE QUIT ON CLIMB-OUT.  REMOVED AND REPLACED RIGHT ENGINE.  (X)
